# SDR SWAA2022050295396

- Difficulty date: April 18, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT B.S. 540; B.L. 0 - L.B.L. 24.75; W.L. 208.1. / [01] REMOVED CRACK FLOOR PANEL SUPPORT BREAK ASSEMBLY AT B.S. 540 B.L. 0- L.B.L. 24.75 W.L. 208.1 IAW( DWG) 143A5240-36 ( I.D.) 1 AND SRM 51-40-02-0G-0. REQUESTING OK TO INSTALL NEW SUPPORT BREAK ASSEMBLY.;[02] LOCATED AND DRILLED NEW FLOOR PANEL SUPPORT IAW DWG 143A5240-36 ID 001. REQUESTING OK TO INSTALL.;[03] CORRECTION TO STEP 1. AARON ESPIRITU (TECHNICIAN); 20-APR-2022 13:29 UTC  REMOVED CRACK FLOOR PANEL SUPPORT BREAK ASSEMBLY AT B.S. 540 B.L. 0- L.B.L. 24.75 W.L. 208.1 IAW( DWG) 143A5240 ID 36 AND SRM 51-40-02-0G-0. REQUESTING OK TO INSTALL NEW SUPPORT BREAK ASSEMBLY.;[04] STEPS 1-3 VERIFIED;[05] VERIFIED CORRECTIVE ACTIONS #2 OK TO INSTALL GIVEN;[06] INSTALLED NEW FLOOR PANEL SUPPORT ASSEMBLY AT B.S. 540 B.L. 0- L.B.L. 24.75 W.L. 208.1 IAW( DWG) 143A5240 ID 36 AND SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTION #6;[08] VERIFIED TASK COMPLETE
